Stochastic calculus with respect to fractional Brownian motion
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 15 (2006) no. 1, p. 63-78
Le mouvement brownien fractionnaire (MBF) est un processus gaussien centré auto-similaire à accroissements stationnaires qui dépend d’un paramètre H(0,1), appelé paramètre de Hurst. Dans cette conférence, nous donnerons une synthèse des résultats nouveaux en calcul stochastique par rapport à un MBF. Dans le cas particulier H=1/2, ce processus est le mouvement brownien classique, sinon, ce n’est pas une semi-martingale et on ne peut pas utiliser le calcul d’Itô. Différentes approches ont été utilisées pour construire des intégrales stochastiques par rapport à un MBF : techniques trajectorielles, calcul de Malliavin, approximation par des sommes de Riemann. Nous décrivons ces méthodes et présentons les formules de changement de variables associées. Plusieurs applications seront présentées.
Fractional Brownian motion (fBm) is a centered self-similar Gaussian process with stationary increments, which depends on a parameter H(0,1) called the Hurst index. In this conference we will survey some recent advances in the stochastic calculus with respect to fBm. In the particular case H=1/2, the process is an ordinary Brownian motion, but otherwise it is not a semimartingale and Itô calculus cannot be used. Different approaches have been introduced to construct stochastic integrals with respect to fBm: pathwise techniques, Malliavin calculus, approximation by Riemann sums. We will describe these methods and present the corresponding change of variable formulas. Some applications will be discussed.
@article{AFST_2006_6_15_1_63_0,
     author = {Nualart, David},
     title = {Stochastic calculus with respect to fractional Brownian motion},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 15},
     number = {1},
     year = {2006},
     pages = {63-78},
     doi = {10.5802/afst.1113},
     mrnumber = {2225747},
     zbl = {pre05208249},
     language = {en},
     url = {http://www.numdam.org/item/AFST_2006_6_15_1_63_0}
}
Nualart, David. Stochastic calculus with respect to fractional Brownian motion. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 15 (2006) no. 1, pp. 63-78. doi : 10.5802/afst.1113. https://www.numdam.org/item/AFST_2006_6_15_1_63_0/

[1] Alòs, E.; León, J. A.; Nualart, D. Stratonovich stochastic calculus with respect to fractional Brownian motion with Hurst parameter less than 1/2, Taiwanesse Journal of Mathematics, Tome 5 (2001), pp. 609-632 | MR 1849782 | Zbl 0989.60054

[2] Alòs, E.; Mazet, O.; Nualart, D. Stochastic calculus with respect to fractional Brownian motion with Hurst parameter lesser than 1 2, Stoch. Proc. Appl., Tome 86 (1999), pp. 121-139 | MR 1741199 | Zbl 1028.60047

[3] Alòs, E.; Mazet, O.; Nualart, D. Stochastic calculus with respect to Gaussian processes, Annals of Probability, Tome 29 (2001), pp. 766-801 | MR 1849177 | Zbl 1015.60047

[4] Alòs, E.; Nualart, D. Stochastic integration with respect to the fractional Brownian motion, Stochastics and Stochastics Reports, Tome 75 (2003), pp. 129-152 | MR 1978896 | Zbl 1028.60048

[5] Berman, S. Local nondeterminism and local times of Gaussian processes, Indiana Univ. Math. J., Tome 23 (1973), pp. 69-94 | MR 317397 | Zbl 0264.60024

[6] Carmona, P.; Coutin, L. Stochastic integration with respect to fractional Brownian motion, Ann. Institut Henri Poincaré, Tome 39 (2003), pp. 27-68 | Numdam | MR 1959841 | Zbl 1016.60043

[7] Ciesielski, Z.; Kerkyacharian, G.; Roynette, B. Quelques espaces fonctionnels associés à des processus gaussiens, Studia Math., Tome 107 (1993), pp. 171-204 | MR 1244574 | Zbl 0809.60004

[8] Cheridito, P. Mixed fractional Brownian motion, Bernoulli, Tome 7 (2001), pp. 913-934 | MR 1873835 | Zbl 1005.60053

[9] Cheridito, P.; Nualart, D. Stochastic integral of divergence type with respect to the fractional Brownian motion with Hurst parameter H<1 2, Ann. Institut Henri Poincaré, Tome 41 (2005), pp. 1049-1081 | Numdam | MR 2172209 | Zbl 02231407

[10] Chorin, A. Vorticity and Turbulence, Springer-Verlag (1994) | MR 1281384 | Zbl 0795.76002

[11] Coutin, L.; Nualart, D.; Tudor, C. A. Tanaka formula for the fractional Brownian motion, Stochastic Processes Appl., Tome 94 (2001), pp. 301-315 | MR 1840834 | Zbl 1053.60055

[12] Coutin, L.; Qian, Z. Stochastic analysis, rough paths analysis and fractional Brownian motions, Probab. Theory Rel. Fields, Tome 122 (2002), pp. 108-140 | MR 1883719 | Zbl 1047.60029

[13] Decreusefond, L.; Üstünel, A. S. Stochastic analysis of the fractional Brownian motion, Potential Analysis, Tome 10 (1998), pp. 177-214 | MR 1677455 | Zbl 0924.60034

[14] Eisenbaum, N.; Tudor, C. A. On squared fractional Brownian motions, Lecture Notes in Math., Tome 1857 (2005), pp. 282-289 | MR 2126980 | Zbl 1071.60023

[15] Flandoli, F. On a probabilistic description of small scale structures in 3D fluids, Ann. Inst. Henri Poincaré, Tome 38 (2002), pp. 207-228 | Numdam | MR 1899111 | Zbl 1017.76074

[16] Flandoli, F.; Gubinelli, M. The Gibbs ensemble of a vortex filament, Probab. Theory Relat. Fields, Tome 122 (2001), pp. 317-340 | MR 1892850 | Zbl 0992.60058

[17] Guerra, J.; Nualart, D. The 1/H-variation of the divergence integral with respect to the fractional Brownian motion for H>1/2 and fractional Bessel processes, Stoch. Proc. Applications, Tome 115 (2005), p. 289-289 | MR 2105371 | Zbl 1075.60056

[18] Hu, Y. Integral transformations and anticipative calculus for fractional Brownian motions, Mem. Amer. Math. Soc., Tome 175 (2005) no. 825, pp. viii+127 | MR 2130224 | Zbl 1072.60044

[19] Hu, Y.; Nualart, D. Some Processes Associated with Fractional Bessel Processes, J. Theoretical Probability, Tome 18 (2005), pp. 377-397 | MR 2137449 | Zbl 1074.60050

[20] Hu, Y.; Øksendal, B. Fractional white noise calculus and applications to finance, Infin. Dimens. Anal. Quantum Probab. Relat. Top., Tome 6 (2003), pp. 1-32 | MR 1976868 | Zbl 1045.60072

[21] Kolmogorov, A. N. Wienersche Spiralen und einige andere interessante Kurven im Hilbertschen Raum., C. R. (Doklady) Acad. URSS (N.S.), Tome 26 (1940), pp. 115-118 | MR 3441 | Zbl 0022.36001

[22] Lyons, T. Differential equations driven by rough signals (I): An extension of an inequality of L. C. Young, Mathematical Research Letters, Tome 1 (1994), pp. 451-464 | MR 1302388 | Zbl 0835.34004

[23] Lyons, T.; Qian, Z. System control and rough paths, Oxford University Press, Oxford, Oxford Mathematical Monographs (2002) (Oxford Science Publications) | MR 2036784 | Zbl 1029.93001

[24] Mandelbrot, B. B.; Van Ness, J. W. Fractional Brownian motions, fractional noises and applications, SIAM Review, Tome 10 (1968), pp. 422-437 | MR 242239 | Zbl 0179.47801

[25] Millet, A.; Sanz-Solé, M. Large deviations for rough paths of the fractional Brownian motion (Preprint)

[26] Nourdin, Y. Calcul stochastique généralisé et applications au mouvement brownien fractionnaire; Estimation non-paramétrique de la volatilité et test d’adéquation, Université de Nancy I (2004) (doctorat)

[27] Nualart, D.; Pardoux, E. Stochastic calculus with anticipating integrands, Prob. Th. Rel. Fields, Tome 78 (1988), pp. 535-581 | MR 950346 | Zbl 0629.60061

[28] Nualart, D.; Rascanu, A. Differential equations driven by fractional Brownian motion, Collectanea Mathematica, Tome 53 (2002), pp. 55-81 | MR 1893308 | Zbl 1018.60057

[29] Nualart, D.; Rovira, C.; Tindel, S. Probabilistic models for vortex filaments based on fractional Brownian motion, Annals of Probability, Tome 31 (2003), pp. 1862-1899 | MR 2016603 | Zbl 1047.76013

[30] Pipiras, V.; Taqqu, M. S. Integration questions related to fractional Brownian motion, Probab. Theory Rel. Fields, Tome 118 (2000), pp. 121-291 | MR 1790083 | Zbl 0970.60058

[31] Pipiras, V.; Taqqu, M. S. Are classes of deterministic integrands for fractional Brownian motion on a interval complete?, Bernoulli, Tome 7 (2001), pp. 873-897 | MR 1873833 | Zbl 1003.60055

[32] Rogers, L. C. G. Arbitrage with fractional Brownian motion, Math. Finance, Tome 7 (1997), pp. 95-105 | MR 1434408 | Zbl 0884.90045

[33] Russo, F.; Vallois, P. Forward, backward and symmetric stochastic integration, Probab. Theory Rel. Fields, Tome 97 (1993), pp. 403-421 | MR 1245252 | Zbl 0792.60046

[34] Skorohod, A. V. On a generalization of a stochastic integral, Theory Probab. Appl., Tome 20 (1975), pp. 219-233 | MR 391258 | Zbl 0333.60060

[35] Sussmann, H. J. On the gap between deterministic and stochastic ordinary differential equations, Ann. Probability, Tome 6 (1978), pp. 19-41 | MR 461664 | Zbl 0391.60056

[36] Young, L. C. An inequality of the Hölder type connected with Stieltjes integration, Acta Math., Tome 67 (1936), pp. 251-282 | Zbl 0016.10404

[37] Zähle, M. Integration with respect to fractal functions and stochastic calculus. I., Probab. Theory Related Fields, Tome 111 (1998), pp. 333-374 | MR 1640795 | Zbl 0918.60037